# SDR SWIA201332997

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 24,148 hours, 20,211 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AFTER APPLYING BLEED AIR SMOKE WAS COMING OUT OF THE AIR VENTS.  SMOKE TOILET CAUTION MESSAGE.  OPENED MAIN CABIN DOOR.  MESSAGE AND SMOKE CLEARED.  (FLT 4553)  INSPECTED BOTH PACKS FOR LEAKS AND PROPER OPERATION.  OPERATED BOTH PACKS OFF OF THE APU IAW AMM.  NO DEFECTS NOTED.  INSPECTED THE LAV AREA AND NO EVIDENCE OF SMOKE AND SMOKE DETECTOR SYSTEM OPERATING NORMALLY.
